Medicine Side effects

Patient

Q: I took finpecia for period of 2 months from march 2011-may 2011 for hair loss by doctor prescribed. While taking this drug, i got severe pain on my organism,after that i quit. One day i found i cant able to get erection.. Now i am off from drug about 1 year still i cant able to get erected..This drug ruined my life. I reported to my doctor,he said this side effects will go away..But not.I am suffering a lot, i'm 22 years old. I consulted urologist also,he said everything is normal..But i know i am not normal.No one aware of his side effects.I want to know,Will this side effects go away? or any other way of getting back my erection?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am on Ramipril, Bisoprolol and aspirin, to help heart muscle recover after heart attack. Since taking these pills i...

Q: I am currently taking depo testostrone for low testosotrone (I started at 257), I take 1 cc every 2 weeks. I just rec...

Q: Do i have low testosterone im a 22 year old girl i cant orgasm and have low libido and cant be aroused and i have eli...

Q: I am 21 years old and throughout my life I have always had a very high sex drive and no sexual issues. Around 7 month...

Q: Can weed lower sex drive? Im 15 year old Im normally really easily excited, but I've been smoking weed every day mult...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews